# SDR CALA2012072000466

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 35,903 hours, 11,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR OF BURNING RUBBER IN MID CABIN AFTER TAKE OFF.  ACCOMPLISHED TASK 05-51-58-910-801C1 CONDITIONAL INSPECTIONS.  NO ABNORMALTIES FOUND,
